SUDAFED MUCUS RELIEF TRIPLE ACTION 16`S

KSh700.00

Sudafed Mucus Relief Day & Night Capsules are formulated to calm symptoms associated with cold or flu, including blocked nose, fever, sore, throat & headache.

Sudafed Mucus Relief capsules contain a mixture of day and night capsules, the day capsules help to ease tiredness & drowsy feelings, while the night capsules work on your symptoms to help you get a good nights sleep. The Sudafed Day capsules contain caffine which helps to keep you alert and helps you carry on with your day. The night capsules contains phenylephrine hydrochloride, which reduces swelling in your nasal passages to help you breathe more easily.

Add to Wishlist
Add to Wishlist
SKU: S1124 Categories: , Tags: , ,

Description

Sudafed Mucus Relief Triple Action Cold and Flu Tablets are help relieve pain and mucus congestion in your nose and chest. It reduces mucus, clears the nose to ease breathing, non-drowsy. It comes with paracetamol, guaifenesin and phenylephrine, help relieve the symptoms associated with colds and flu, including aches and pain, headaches, blocked nose and sore throat, chills and chesty coughs.

Ingredients

Each Tablet contains the Active Ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg

Reviews

There are no reviews yet.

Be the first to review “SUDAFED MUCUS RELIEF TRIPLE ACTION 16`S”

Your email address will not be published. Required fields are marked *